Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 90, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 6, 2025, 5:30 PM EDT for Bibb County, Jones County, Georgia. It was in force for 15 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2025, 5:30 PM EDT (21:30 UTC)
- Expired
- Apr 6, 2025, 5:45 PM EDT
- In force
- 15 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bibb County, GA, Jones County, GA
The radar
The Robins AFB radar (KJGX), 40 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 5:45 PM EDT | TSTM WND GST 63 | 4 Sw Payne City, GA | Mesonet station FW6311 Macon. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 11:01 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
252
WUUS52 KFFC 062130
SVRFFC
GAC021-169-062145-
/O.NEW.KFFC.SV.W.0090.250406T2130Z-250406T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
530 PM EDT Sun Apr 6 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Bibb County in central Georgia...
Southeastern Jones County in central Georgia...
* Until 545 PM EDT.
* At 529 PM EDT, a severe thunderstorm was located over Lizella, or 8
miles west of Macon, moving east at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Gray, Postell, James, Macon, Lake Tobesofkee, Payne, Greenberry
Crossroads, Clinton, Cross Keys, Wesleyan, Payne City, Arkwright,
and Mountain Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.
&&
LAT...LON 3276 8382 3290 8381 3294 8373 3295 8373
3306 8347 3291 8343
TIME...MOT...LOC 2129Z 248DEG 33KT 3280 8379
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 3:46 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 6, 3:46 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 346 PM EDT Sun Apr 6 2025 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Monday) Issued at 345 PM EDT Sun Apr 6 2025 Convection is ongoing across I-85 corridor as of 345PM where notable cold pool has stalled from the morning storms that rolled through the area. Aloft, 500 mb trough is finally pushing into the southeast after ejecting from the desert SW, albeit quite slowly. Convection has outpaced some of the better forcing and shear aloft, which is relatively good news from a severe perspective, but less than ideal from a hydro perspective. The trough has a positive tilt, which is helping to draw up plenty of moisture into the warm sector, but is keeping the colder air aloft well behind the main line of the system. This is acting to limit instability as temperatures in the upper troposphere are quite warm. However, day time heating and WAA have allowed for some surface based instability to develop, and a few storms have been able to take advantage of this, some decent shear, and cold pool dynamics to produce a few severe bowing segments and QLCS. This will likely be the severe threat through the day as the cold pool shifts slowly to the south into central Georgia. Tornado Watch is in place mainly south of I-20 in western Georgia, and new downstream watch will likely be needed later in the afternoon/evening for mostly central Georgia. The other big threat is the rain. The slow nature of the system has brought widespread 1-2 inches of rain across northern Georgia with a steady rain still falling within the stratiform region. Already seeing some convective redevelopment taking place back to the SW in Mobile, which is forecast to feed up and along the cold pool that is very slowly progressing east. Steady rain is expected to continue in parts of north Georgia. These areas could see upwards of another inch of rain. Convective rain is expected along the cold pool line further south into central Georgia. Some training of convective elements will lead to some areas receiving 2-4" rainfall, with isolated totals of as much as 5-6" inches where repeated rounds occur. This will lead to potential flooding and flash flooding issues. The Flood Watch remains in effect through tomorrow, as rain is expected to linger. Speaking of that, this system will very slowly slide to the south overnight. Rain transitioning to rain showers will slowly come to an end across northwest GA tonight. Rain showers may still be around in parts of the metro tomorrow morning and into the afternoon. The line of storms is expected to lose a good bit of it's strength tonight after sunset with the loss of surface based instability, but we could see some invigoration tomorrow afternoon in east central Georgia which is expected to still be within the warm sector. Similar to today, primary concerns will be occasional damaging wind gusts with a possible quick spin up tornado or two. Cold front fully pushes into the CWA tomorrow night. Clouds should begin to clear, and winter will remind us that it isn't quite ready to call it quits. Temperatures will drop well into the lower 40s and even the upper 30s in parts of north GA (colder still in the mountains). This won't be the coldest night of the week, but it will be chilly enough to monitor for potential frost advisory across the northwest. Lusk && .LONG TERM... (Tuesday morning through next Saturday) Issued at 345 PM EDT Sun Apr 6 2025 This system finally makes its exit on Tuesday as cold air comes sweeping in from the north underneath an Arctic surface high pressure. Skies will be clear and the high temperatures will be much lower than what we've seen the previous few days. 60s for highs will be the norm across central Georgia, and in northern Georgia, many places will remain in the 50s. If you grabbed a cabin up in the mountains, highs might not get out of the 40s in some locations. Tuesday night into Wednesday morning will be the coldest we've had in a few weeks. Morning lows will be near 40 in much of central Georgia, mid to upper 30s near the metro, and approaching freezing in north and parts of west Georgia. Frost advisories are very likely and freeze warnings may be needed in some areas. NBM probabilities of < 36 degrees F are near 100% in many areas in northern and western GA, with some probabilities of < 33 degrees showing up in those same areas. Consultation will be had with the state climatologist as to whether or not the mountain areas have begun the growing season, which will dictate the need for products in those counties. We will get a slow warm up on Wednesday as the cold air is no longer being reinforced by CAA and is heated with the nice April sun angle. Thursday, trough will dig into the southeast from the upper Great Plains bringing our next chances of rain as a front dives from the north into the area. At this time, instability ahead of the front looks quite limited, with mean SBCAPE in the ensembles (per DESI) barely breaking the 150 J/kg mark and 90th percentiles struggling to reach 300 J/kg. Current forecast thinking would be a few rumbles of thunder, and no severe. But...always worth keeping an eye on any system this time of year. Instability and rain chances remain in place on Friday as well, with some lingering PoPs though the day. Trough gets cut off from the upper level flow through the weekend and sits mostly over the top of us, slowly pushing to the east in most of the guidance. This should make for a rather pleasant weekend if it comes to fruition, with highs in the 60s and 70s and mostly clear skies by Saturday and Sunday. Lusk && .AVIATION... (18Z TAFS) Issued at 146 PM EDT Sun Apr 6 2025 Strong winds currently impacting airport with convection moving through. Thunder chances will continue well into the evening within moderate to heavy rain behind main line. Brief shift to NE possible over next hour or so before winds expected to return to SSE at 8-13 kts with higher gusts. RA will impact airport through evening into overnight. Cigs will drop overnight to be steady MVFR, with IFR chances by early tomorrow. Rain should come to an end by the afternoon, but cigs remain through end of TAF period. Vsby impacts expected to be MVFR within rain (lower if heavier convection passes overhead). //ATL Confidence...18Z Update... Medium in cigs (could see faster drop to IFR), high all others. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 61 68 42 63 / 90 80 10 0 Atlanta 59 65 44 61 / 100 70 10 0 Blairsville 54 64 35 55 / 90 60 0 0 Cartersville 55 64 39 59 / 80 50 0 0 Columbus 60 68 43 67 / 90 90 10 0 Gainesville 60 66 42 61 / 90 70 10 0 Macon 63 71 43 67 / 70 90 30 0 Rome 55 63 40 61 / 70 30 0 0 Peachtree City 58 65 40 62 / 100 80 10 0 Vidalia 69 80 48 69 / 10 90 60 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday evening for GAZ001>009-011>016- 019>025-027-030>038-041>050-052>060-066>071-078-079-089-090. && SHORT TERM...Lusk LONG TERM....Lusk AVIATION...Lusk
Hazardous weather outlook, Apr 6, 1:17 PM EDT, 4 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 117 PM EDT Sun Apr 6 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 117 PM EDT Sun Apr 6 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... A Tornado Watch is in effect near and along the I-85 corridor from Atlanta south to Columbus until 7 pm tonight. Thunderstorms are expected across north and central Georgia Today and Tonight. Some storms may become strong to severe, capable of producing damaging winds, locally heavy rainfall, and frequent lightning. A few brief tornadoes may be possible within these line segments. A Flood Watch is in effect Today across North and portions of central and west GA due to expected periods of heavy rainfall and the potential for flash flooding. Areas under the watch could see 2-4" of rainfall with isolated amounts near 5" through Monday evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms are expected across east central Georgia Monday and Monday evening. Some storms may become strong to severe, capable of producing damaging winds, locally heavy rainfall, and frequent lightning. A brief tornado also cannot be ruled out. A Flood Watch will still be in effect through Monday evening as a result of heavy rainfall. Frost and freeze concerns may develop across portions of north Georgia Tuesday night into Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Apr 6, 3:52 PM EDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
352 PM EDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM Lightning 2 ESE Brownsville 33.79N 84.72W
04/06/2025 Douglas GA Emergency Mngr
A home caught fire after being struck by
lightning in the 700 block of Bearden Road.
&&Special weather statement, Apr 6, 4:07 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
407 PM EDT Sun Apr 6 2025
GAZ055>058-068-070-062045-
Butts GA-Lamar GA-Clayton GA-Spalding GA-Pike GA-Henry GA-
407 PM EDT Sun Apr 6 2025
...Strong thunderstorms will impact portions of Spalding, eastern
Pike, southwestern Henry, southwestern Butts, south central Clayton
and Lamar Counties through 445 PM EDT...
At 406 PM EDT, a line of strong thunderstorms was along a line
extending from Jw Smith Reservoir to Griffin to Meansville, and
moving northeast at 50 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Blacksville, Walker Mill, Aldora, Orchard Hill, McDonough, Locust
Grove, Rover, Luella, Liberty Hill, Flippen, Johnstonville,
Jenkinsburg, Highland Mills, Towalaga, Experiment, Goggins,
Meansville, East Griffin, McKibben, and Sunny Side.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for central, north
central and west central Georgia.
&&
LAT...LON 3340 8437 3351 8417 3335 8400 3320 8403
3320 8404 3307 8405 3300 8432
TIME...MOT...LOC 2006Z 230DEG 43KT 3340 8435 3325 8428 3305 8431
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 6, 4:29 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
429 PM EDT Sun Apr 6 2025
GAZ048-057>059-070>072-062115-
Butts GA-Lamar GA-Monroe GA-Jones GA-Jasper GA-Newton GA-Henry GA-
429 PM EDT Sun Apr 6 2025
...Strong thunderstorms will impact portions of northern Monroe,
southeastern Henry, Butts, northwestern Jones, Jasper, northeastern
Lamar and southern Newton Counties through 515 PM EDT...
At 429 PM EDT, a line of strong thunderstorms was along a line
extending from near Ola to Jenkinsburg to Goggins, and moving east at
45 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Turtle Cove, Ola, Worthville, Flovilla, Berner, McKibben, Monticello,
Jackson, Stewart, High Falls State Park, Calvin, Blount, Eudora,
North Alcovy, McElheneys Crossroads, Juliette, Indian Springs State
Park, Fincherville, Adgateville, and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for central, north
central and west central Georgia.
&&
LAT...LON 3354 8381 3338 8361 3310 8367 3307 8406
3316 8405 3326 8405 3346 8413
TIME...MOT...LOC 2029Z 252DEG 38KT 3343 8408 3331 8403 3306 8407
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 6, 4:44 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Sun Apr 6 2025
GAZ078-089-090-062145-
Chattahoochee GA-Harris GA-Muscogee GA-
444 PM EDT Sun Apr 6 2025
...A strong thunderstorm will impact portions of Muscogee, central
Chattahoochee and southeastern Harris Counties through 545 PM EDT...
At 443 PM EDT, a strong thunderstorm was over Highland Park, or near
Columbus, moving northeast at 30 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Ellerslie, North Fort Benning, Laurel Hills, Green Island Hills,
Vista Terrace, Columbus Metropolitan Airport, Rose Hill, Eelbeck/West
Fort Benning, Benning Hills, Avondale, Benning Park, Fort
Benning/Lawson Army Air Fld, Saint Marys Hills, Edgewood, Flat Rock,
Highland Park, Bibb City, Sand Hill, Battle Park, and Upatoi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for west central
Georgia.
&&
LAT...LON 3267 8479 3257 8470 3242 8466 3229 8493
3233 8501 3235 8500 3238 8497 3239 8499
3239 8497 3241 8498 3243 8496 3244 8497
3245 8500 3250 8500 3255 8503
TIME...MOT...LOC 2043Z 239DEG 26KT 3247 8494
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Apr 6, 5:02 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
502 PM EDT Sun Apr 6 2025
GAZ048-049-059-060-062145-
Morgan GA-Putnam GA-Jasper GA-Newton GA-
502 PM EDT Sun Apr 6 2025
...Strong thunderstorms will impact portions of Morgan, western
Putnam, Jasper and east central Newton Counties through 545 PM EDT...
At 502 PM EDT, a line of strong thunderstorms was along a line
extending from Starrsville to Calvin to near McElheneys Crossroads,
and moving east at 35 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Mansfield, Madison, Harmony, Godfrey, Monticello, Warfield, Shady
Dale, Willard, Rock Eagle 4-H Center, Buckhead, Central Georgia
Experiment Stn, Eatonton, Newborn, Calvin, Farrar, Rutledge, Swords,
Stanfordville, Adgateville, and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for central and
north central Georgia.
&&
LAT...LON 3326 8335 3315 8375 3334 8373 3357 8379
3360 8369 3360 8368 3361 8367 3369 8343
3361 8335 3360 8335 3360 8334 3355 8329
TIME...MOT...LOC 2102Z 249DEG 31KT 3357 8379 3339 8372 3319 8376
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 6, 5:30 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
530 PM EDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Tstm Wnd Dmg Flat Rock 32.55N 84.86W
04/06/2025 Muscogee GA Broadcast Media
Trees were downed on Psalmond Road near the
ballpark.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 2:27 AM EDT | Special Weather Statement | FFC | Dade | 33 min |
| Apr 6, 2:49 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 41 min |
| Apr 6, 3:18 AM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 27 min |
| Apr 6, 3:31 AM EDT | Special Weather Statement | FFC | Chattooga, Walker | 29 min |
| Apr 6, 3:57 AM EDT | Special Weather Statement | FFC | Murray | 33 min |
| Apr 6, 4:01 AM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Apr 6, 4:15 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 30 min |
| Apr 6, 4:30 AM EDT | Special Weather Statement | FFC | Floyd, Gordon | 30 min |
| Apr 6, 4:31 AM EDT | Special Weather Statement | FFC | Floyd, Gordon | 29 min |
| Apr 6, 4:44 AM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Apr 6, 4:57 AM EDT | Special Weather Statement | FFC | Gilmer | 33 min |
| Apr 6, 5:15 AM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, Union | 30 min |
| Apr 6, 6:18 AM EDT | Special Weather Statement | FFC | Lumpkin | 27 min |
| Apr 6, 11:54 AM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Apr 6, 12:07 PM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Apr 6, 12:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fayette, Heard, Meriwether, Troup | 47 min |
| Apr 6, 12:39 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 36 min |
| Apr 6, 12:58 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Rockdale and 1 more | 47 min |
| Apr 6, 1:40 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton | 50 min |
| Apr 6, 1:45 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 45 min |
| Apr 6, 2:17 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 43 min |
| Apr 6, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 44 min |
| Apr 6, 3:01 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
| Apr 6, 3:03 PM EDT | River Flood Warning | FFC | Dade | 28 hr |
| Apr 6, 3:16 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot, Troup | 44 min |
| Apr 6, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Meriwether, Pike, Spalding | 44 min |
| Apr 6, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 52 min |
| Apr 6, 3:58 PM EDT | Tornado Warning | FFC | Harris, Muscogee, Talbot | 47 min |
| Apr 6, 4:07 PM EDT | Special Weather Statement | FFC | Henry, Lamar, Spalding | 38 min |
| Apr 6, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Marion, Talbot, Taylor, Upson | 39 min |
| Apr 6, 4:29 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 46 min |
| Apr 6, 4:44 PM EDT | Special Weather Statement | FFC | Muscogee | 61 min |
| Apr 6, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Monroe, Upson | 43 min |
| Apr 6, 5:02 PM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 43 min |
| Apr 6, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Peach, Twiggs | 32 min |
| Apr 6, 5:36 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 39 min |
| Apr 6, 5:38 PM EDT | Tornado Warning | FFC | Bibb, Twiggs | 52 min |
| Apr 6, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Houston, Jones, Peach, Twiggs and 1 more | 45 min |
| Apr 6, 6:08 PM EDT | Tornado Warning | FFC | Baldwin, Washington, Wilkinson | 21 min |
| Apr 6, 6:12 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 48 min |
| Apr 6, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Laurens, Twiggs, Washington, Wilkinson | 43 min |
| Apr 6, 6:19 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 36 hr |
| Apr 6, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington, Wilkinson | 61 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.